# SDR FDEA200812245268

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 56,236 hours, 36,395 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129942F1
- Part serial: 0116G
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASSYMETRIC  OUTBOARD TRAILING EDGE FLAPS DURING FLAP RETRACTION FROM FLAPS 2 TO FLAPS 0.  REMOVED AND REPLACED OUTBOARD FLAP POSITION  INDICATOR AND PERFORMED OPERATIONAL CHECK IAW AMM 27-52-021-2 ALL CHECK GOOD.  OK FOR SERVICE.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION OFF MFG 18-1299-4-2F1.
